Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Decompostions of $ E\sp{3}$ with a compact $ {\rm O}$-dimensional set of nondegenerate elements


Author: Steve Armentrout
Journal: Trans. Amer. Math. Soc. 123 (1966), 165-177
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1966-0195074-4
MathSciNet review: 0195074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195074-4
Article copyright: © Copyright 1966 American Mathematical Society